Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Extreme eigenvalues of real symmetric Toeplitz matrices
HTML articles powered by AMS MathViewer

by A. Melman PDF
Math. Comp. 70 (2001), 649-669 Request permission

Abstract:

We exploit the even and odd spectrum of real symmetric Toeplitz matrices for the computation of their extreme eigenvalues, which are obtained as the solutions of spectral, or secular, equations. We also present a concise convergence analysis for a method to solve these spectral equations, along with an efficient stopping rule, an error analysis, and extensive numerical results.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2000): 65F15, 15A18
  • Retrieve articles in all journals with MSC (2000): 65F15, 15A18
Additional Information
  • A. Melman
  • Affiliation: Ben-Gurion University, Beer-Sheva, Israel
  • Address at time of publication: Department of Computer Science, SCCM Program, Stanford University, Stanford, California 94305-9025
  • MR Author ID: 293268
  • Email: melman@sccm.stanford.edu
  • Received by editor(s): September 22, 1998
  • Received by editor(s) in revised form: May 24, 1999
  • Published electronically: April 12, 2000
  • © Copyright 2000 American Mathematical Society
  • Journal: Math. Comp. 70 (2001), 649-669
  • MSC (2000): Primary 65F15, 15A18
  • DOI: https://doi.org/10.1090/S0025-5718-00-01258-8
  • MathSciNet review: 1813143